Bipolar – Valued Q – Fuzzy Hx Subgroup on an Hx Group

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2017, Vol 11, Issue 23

Abstract

In this paper, we define the algebraic structures of a bipolar Q – fuzzy sub HX group and some related properties are investigated. We also define a bipolar Q – fuzzy normalizer and establish the relation with a bipolar Q – fuzzy normal HX – group. Characterization of level subset of a bipolar Q – fuzzy sub HX group of HX group are given.

Authors and Affiliations

MASSA'DEH Mourad Oqla, FORA Ali Ahmad

Keywords

Related Articles

Coefficient Inequalities for Certain Class of Analytic Functions of Complex Order

In this paper, we define the class b  L of normalized analytic functions of complex order in the open unit disk, sufficient condition involving coefficient inequalities for () fz to be in the class b  L of analytic fun...

Oscillation Theorems for Fractional Order Neutral Differential Equations

The purpose of this paper is to study the oscillation of the fractional order neutral differential equation 𝑫𝒕 𝜶[𝒓(𝒕)[𝑫𝒕 𝜶(𝒙(𝒕) + 𝒑(𝒕)𝒙(𝝉(𝒕)))]𝜸] + 𝒒(𝒕)𝒙𝜸(𝝈(𝒕)) = 𝟎, where 𝑫𝒕 𝜶(⋅) is a modified Riemann-Liouville derivati...

Real World Applications of MGR, Neeva and KN-Hash

Hash functions have prominent role in cryptography because of their ubiquitous applications in real world. Earlier, it was used for authentication only but with continuous research and development, it has been started us...

Novel Crypting Methods Based on Singular Values Decomposition

With the rapid development of multimedia exchanges, it is necessary to dispose secure systems to protect data and ensure the security of transfer. Two encryption schemes are proposed in this letter where the second is ob...

Framework for Urdu News Headlines Classification

Automatic text classification has great significance in the field of text mining and plays a pivotal role in areas such as spam filtering, news classification, noise reduction etc. It is evident from the literature that...

Download PDF file
  • EP ID EP446707
  • DOI 10.4316/JACSM.201701004
  • Views 130
  • Downloads 0

How To Cite

MASSA'DEH Mourad Oqla, FORA Ali Ahmad (2017). Bipolar – Valued Q – Fuzzy Hx Subgroup on an Hx Group. Journal of Applied Computer Science & Mathematics, 11(23), 20-24. https://europub.co.uk/articles/-A-446707